# SDR SWAA970568

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 5241 · Galley Doors
- Part: Hinge Cover
- Condition: Loose
- Location: Fwd Galley Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DAL DUE TO LOUD AIR NOISE LEAK AT FWD GALLEY AREA.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED FWD SERVICE DOOR UPPER AND LOWER OUTER HINGE COVERS PER BOEING M/M.
